I switched from zoloft (after tapering off for 2 months) to wellbutrin sr (generic) a week ago. I take 150 mg in the morning and today started taking an additional 150 mg 8 hrs later. After taking the 2nd dose, I immediately felt like I was drugged. I was having a conversation with my husband and really didn't even understand what I was talking about. I just felt completely out of it. It's been about 3 hours since taking it and after crying for a half hour I feel better. Is this normal? I have 2 small children so I'm afraid to take yhe 2nd dose ever again if I am alone. Thanks for your help!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jan 2010 • 2 answers
Updated 13 Apr 2015 • 1 answer
Wellbutrin - I have only been taking the full recommended dose of bupropion SR 300mg for 1 week, and
Updated 15 Jan 2017 • 2 answers
Updated 24 Jan 2017 • 1 answer
Updated 17 Feb 2018 • 2 answers